MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah NO 6 TRIATH TS PLUS TIB INS X3 POLY 9MM; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal

Stryker Orthopaedics-Mahwah NO 6 TRIATH TS PLUS TIB INS X3 POLY 9MM; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Catalog Number 5537-G-609-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
"the following devices were also listed in this report: large howmedica bone plug 1pk; cat#: 6215-5-021; lot#: cppaaj04ba.Triathlon cemented stem-15mm x 100mm; cat#: 5560-s-215; lot#: 1142363e.Tri ts femur sz6 left; cat#: 5512-f-601; lot#: rvt7h.Tri post augment sz6 10mm; cat#: 5544-a-600; lot#: obx4v.Tri post augment sz6 5mm; cat#: 5543-a-600; lot#: ox99i.Tri cemented stem 12mmx50mm; cat#: 5560-s-112; lot#: 1194532k.Tri ts baseplate size 6; cat#: 5521-b-600; lot#: oeo9xa.Triathlon fem dist aug 10mm size 6 left; cat#: 5541-a-601; lot#: sei9v.Triath fem distal aug 5mm - size 6 left; cat#: 5540-a-601; lot#: r4b9i.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience." review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: hi team, the patient involved in this pi has had further surgery due to infection.I was notified yesterday at 5pm that this patient would be having all implants removed today and a cemented femur and insert inserted to act as a cement spacer.The case was attended by mako specialist from another territory.I have managed to get the following: about 2 weeks ago the patient had a washout of his left knee due to infection.Yesterday, all the implants were removed and the following implanted.Due to hospital policy, the implants were disposed of.As the revision was done because of infection, the doctors are not requiring an investigation.Hospital will not give me access to patient notes or laboratory results.The insert was disposed of according to hospital policy.

Brand Name
NO 6 TRIATH TS PLUS TIB INS X3 POLY 9MM
Common Device Name
prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24800400
Report Number0002249697-2026-00271
Device Sequence Number10667084
Product Code JWH
UDI-Device Identifier07613327288162
UDI-Public07613327288162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-609-E
Device Lot Number5X7YKN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale